# SDR ASOA200901275

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

80 PERCENT FSH HFEC INDICATION NOTED APPROX 0.3 IN LENGTH IN FS 621.00 PRESSURE BULKHEAD WEB AT LBL 27.5, WL 131.00 (APPROX) INDICATION IS MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.  C/W EC/TC REO 601R-53-61-1541.  BEAD SEALED AROUND REPAIR IAW SRM 51-23-00 SECTION B STEPS 1-6.  COMPLIED WITH EC/TC REO 601R-53-61-1541.
